NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Tong Yang
City University of Hong Kong - Kowloon / Hong Kong
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 411558
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Tong Yang's MOST POPULAR ARTICLES
1-)
Vacuum states for compressible flowTP Liu, Z Xin, T YangDiscrete & Continuous Dynamical Systems 4 (1), 1, 19982921998
2-)
L1 stability estimates for n× n conservation lawsA Bressan, TP Liu, T YangArchive for rational mechanics and analysis 149 (1), 1-22, 19992721999
3-)
Energy method for Boltzmann equationTP Liu, T Yang, SH YuPhysica D: Nonlinear Phenomena 188 (3-4), 178-192, 20042592004
4-)
The pointwise estimates of solutions for Euler equations with damping in multi-dimensionsW Wang, T YangJournal of Differential Equations 173 (2), 410-450, 20012422001
5-)
Well-posedness of the Prandtl equation in Sobolev spacesR Alexandre, YG Wang, CJ Xu, T YangJournal of the American Mathematical Society 28 (3), 745-784, 20152382015
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept